# SDR DALA2017092507070

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 42,836 hours, 3,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR THE R4 DOOR FLIGHT LOCK, ON SHUTDOWN.   PERFORMED OPS CHECK IAW  52-11. CLEANED THE GIRT BAR OPS CHECKED GOOD. MESSAGE CLEARED. OK FOR SERVICE.
